# SDR 2006UALA01523

- Difficulty date: August 7, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 40,852 hours, 14,688 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYSTEM FAILED 3 SERVICE EMERGENCY CHECK.  FAULT SHOWS COMM FWD L, EMER L, COMM AFT L.  TRIED RESETTING SYSTEM, NO HELP.
